Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A new singularity of transonic plane flows


Author: A. R. Manwell
Journal: Quart. Appl. Math. 12 (1955), 343-349
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/66163
MathSciNet review: 66163
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/66163
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society